MathSciNet Relay Station
MathSciNet bibliographic data
MR473237 (57 #12912) 32H25
Ochiai, Takushiro On holomorphic curves in algebraic varieties with ample irregularity. Invent. Math. 43 (1977), no. 1, 83–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement